# SDR CALA2018122432623

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 97,279 hours, 9,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO NRC LOG PAGE NO.: 9130371, B777-33-3-0018 CABIN LH DR2 EMERG PWR SUPPLY (M33099) BATTERY CAP CHECK FOUND FAIL. LH DR2 EMERG PWR SUPPLY (M33099) BATTERY PACK REPLACED AND OPERATIONAL TEST RESULT NORMAL IAW AMM 33-51-06. ADD EMP:V898173 INSPECTED BY HX102640.
